# SDR RAIA00509031

- Difficulty date: September 21, 2005
- Submitted: September 25, 2005
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 20,360 hours, 20,897 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 94081586
- Condition: Failed
- Location: Eadi/Ehsi
- Part time: 13,593 hours, 13,726 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3615 - RIC - FO'S EADI AND EHSI ARE IN REVERSE SCREENS.  MAINTENANCE REMOVED AND REPLACED THE FO'S SYMBOL GENERATOR.
